# SDR 9WGA2025081854625

- Difficulty date: May 9, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 82,975 hours, 14,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE ANGLE BELOW FWD RH PATIO FLOOR HAS A CRACK.  FABRICATED AND INSTALLED ANGLE STIFFENER AT PATIO FLOOR BELOW RH FWD IAW MD-11 SRM 51-31-10 AND DRAWING AKC7546.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
